MathSciNet Relay Station
MathSciNet bibliographic data
MR2430979 46L07 (47L25)
Haagerup, Uffe; Musat, Magdalena The Effros-Ruan conjecture for bilinear forms on $C^*$-algebras. Invent. Math. 174 (2008), no. 1, 139–163.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement